Alert archive / Minnesota / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 106, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 26, 2013, 8:25 AM CDT for Faribault County, Minnesota. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2013, 8:25 AM CDT (13:25 UTC)
- Expired
- Jun 26, 2013, 9:15 AM CDT
- In force
- 50 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Faribault County, MN
The radar
The Minneapolis radar (KMPX), 136 km from the middle of the area, began a volume at 13:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 1.4 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2649 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 695 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
823
WUUS53 KMPX 261325
SVRMPX
MNC043-261415-
/O.NEW.KMPX.SV.W.0106.130626T1325Z-130626T1415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
825 AM CDT WED JUN 26 2013
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FARIBAULT COUNTY IN SOUTH CENTRAL MINNESOTA...
* UNTIL 915 AM CDT
* AT 823 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 18 MILES NORTHEAST OF BLUE EARTH TO 5 MILES SOUTH OF
BLUE EARTH...AND MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ELMORE...WELLS...BRUSH CREEK...FROST...BARODA...BRICELYN...WALTERS
AND KIESTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4359 9415 4385 9396 4385 9373 4372 9364
4349 9365 4349 9413
TIME...MOT...LOC 1325Z 332DEG 23KT 4378 9380 4355 9407
HAIL...0.75IN
WIND...60MPH
$$
BORGHOFF3 follow-up statements
934
WWUS53 KMPX 261342
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
842 AM CDT WED JUN 26 2013
MNC043-261415-
/O.CON.KMPX.SV.W.0106.000000T0000Z-130626T1415Z/
FARIBAULT MN-
842 AM CDT WED JUN 26 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
FARIBAULT COUNTY UNTIL 915 AM CDT...
AT 837 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 19 MILES EAST OF BLUE EARTH TO 9 MILES SOUTHEAST OF
BLUE EARTH...AND MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BARODA...BRICELYN...WALTERS AND KIESTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4354 9413 4384 9378 4379 9370 4372 9364
4349 9365 4349 9413
TIME...MOT...LOC 1342Z 328DEG 21KT 4372 9372 4349 9399
HAIL...0.75IN
WIND...60MPH
$$
BORGHOFF132 WWUS53 KMPX 261356 SVSMPX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 856 AM CDT WED JUN 26 2013 MNC043-261415- /O.CON.KMPX.SV.W.0106.000000T0000Z-130626T1415Z/ FARIBAULT MN- 856 AM CDT WED JUN 26 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN FARIBAULT COUNTY UNTIL 915 AM CDT... AT 855 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 16 MILES SOUTHEAST OF BLUE EARTH...AND MOVING SOUTHEAST AT 20 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... KIESTER. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4350 9401 4367 9373 4369 9364 4349 9365 TIME...MOT...LOC 1357Z 329DEG 19KT 4348 9386 HAIL...0.75IN WIND...60MPH $$ BORGHOFF
182 WWUS53 KMPX 261405 SVSMPX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 905 AM CDT WED JUN 26 2013 MNC043-261415- /O.EXP.KMPX.SV.W.0106.000000T0000Z-130626T1415Z/ FARIBAULT MN- 905 AM CDT WED JUN 26 2013 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FARIBAULT COUNTY WILL EXPIRE AT 915 AM CDT... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 4350 9401 4367 9373 4369 9364 4349 9365 TIME...MOT...LOC 1405Z 329DEG 19KT 4344 9383 $$ BORGHOFF
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 6:26 AM CDT, 1 hour 59 minutes earlier.
Area forecast discussion, Jun 26, 6:26 AM CDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 626 AM CDT WED JUN 26 2013 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 345 AM CDT TUE JUN 25 2013 THE GENERAL CONSENSUS AMONGST THE SHORT TERM MODEL SOLUTIONS IS FOR A GRADUAL WEAKENING TREND WITH THE BROKEN LINE OF SHOWERS/ THUNDERSTORMS AS IT TRACKS EASTWARD ACROSS WESTERN MN EARLY THIS MORNING. THEREFORE...HAVE TAPERED POPS OFF GRADUALLY THROUGH THE MORNING HOURS. SREF/HRRR/ARW MODELS THEN ALL DEPICT DIURNALLY DRIVEN THUNDERSTORM DEVELOPMENT AS THE COLD FRONT PASSES THROUGH THIS AFTERNOON...GENERALLY ALONG AND EAST OF INTERSTATE 35. A FEW OF THE STORMS MAY BE SEVERE DURING THE AFTERNOON/EARLY EVENING. ANOTHER WARM AND HUMID DAY IS ON TAP. HIGHS WILL BE WELL INTO THE 80S COMBINED WITH DEWPOINTS IN THE 65 TO 70 DEGREE RANGE. HEAT INDICES THIS AFTERNOON IN THE LOWER 90S. .LONG TERM...(THURSDAY THROUGH TUESDAY) ISSUED AT 345 AM CDT WED JUN 26 2013 A FEW SHOWERS AND THUNDERSTORMS CAN NOT BE RULED OUT ACROSS PORTIONS OF EASTERN MN AND WEST CENTRAL WI THURSDAY AND FRIDAY AS WE REMAIN ON THE WESTERN SIDE OF A NEGATIVE TILT UPPER TROUGH AND STRONG JET ALOFT. THE TROUGH IS SHOWN BY ALL DETERMINISTIC RUNS TO DROP SOUTHWESTWARD ACROSS THE FA FRIDAY NIGHT AND SATURDAY. UNFORTUNATELY...RAIN CHANCES FOR SATURDAY ARE INCREASING. DRY WEATHER IS EXPECTED TO RETURN BY SUNDAY WITH THE UPPER TROUGH SOUTH OF THE REGION. THE THREAT FOR SHOWERS AND A FEW THUNDERSTORMS RETURNS TO WESTERN MINNESOTA ON MONDAY AND ACROSS ALL OF THE FA BY TUESDAY...ALTHOUGH THE ECMWF IS NOT AS AGGRESSIVE AS THE GFS IS WITH MORE UPPER TROUGHING MOVING THROUGH. ITS POSSIBLE THAT RAIN COULD BE BOTH NORTH AND SOUTH OF THE CWA DURING THESE PERIODS. THE WARMEST DAY OF THE LONG TERM IS THURSDAY WITH HIGHS IN THE MIDDLE TO UPPER 80S. A SIGNIFICANT DROP IN TEMPERATURES IS EXPECTED BY SATURDAY DUE TO THE CLOUDS/SHOWERS AND NORTHERLY FLOW DEVELOPING WITH HIGHS FORECAST TO BE ONLY IN THE MIDDLE 70S. HIGHS IN THE UPPER 70S TO LOWER 80S DOMINATE THE REMAINDER OF THE FORECAST PERIOD. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z THURSDAY MORNING) ISSUED AT 615 AM CDT WED JUN 26 2013 A LOT OF THINGS TO MONITOR THIS MORNING. THERE IS FOG AND LOW STRATUS AT KSTC...KEAU...KRNH - ALL OF WHICH SHOULD IMPROVE BY MID MORNING. ALTHOUGH THE HIGH CLOUDS OVERHEAD WILL KEEP THE MIXING DOWN AND FOG IN A LITTLE LONGER THIS MORNING. THEN IT COULD BE MORE 5-6 BR/HZ FOR MUCH OF THE MORNING. OTHERWISE...THAT BATCH OF STORMS NOW CLEARING KRWF SHOULD LARGELY MISS THE TAF SITES AS IT HEADS FOR KMKT. LASTLY...FAIRLY HIGH CONFIDENCE IN A BROKEN LINE OF THUNDERSTORMS DEVELOPING ACROSS EASTERN MN AND MOVING INTO WI EARLY THIS AFTERNOON. COULD BE SOME GUSTY WINDS AND HAIL...BUT FOR NOW JUST INCLUDED THUNDER AT KMSP...KRNH AND KEAU. KMSP... SEE NO REASON WE WON'T HANG ONTO THE LIGHT 3-5 MILE FOG FOR THE NEXT COUPLE HOURS /THROUGH THE HIGHER MORNING VOLUME/...ESPECIALLY WITH THE MUGGY SURFACE AIR MASS IN PLACE AND ALSO GIVEN THE SUN WILL NOT BE ABLE TO MIX AS MUCH WITH THE HIGH CLOUDS NOW OVERHEAD. EVENTUALLY THE VISIBILITY WILL IMPROVE JUST A FEW HOURS BEFORE AN APPROACHING COLD FRONT DEVELOPS A LINE OF SHOWERS/STORMS RIGHT OVERHEAD OF KMSP OR JUST TO THE WEST OF THE AIRPORT. THE GOOD NEW IS THE STORMS WILL ONLY LAST A COUPLE HOURS AND WILL BE IN WI BEFORE THE EVENING PUSH. /OUTLOOK FOR KMSP/ THU...VFR. WINDS WNW AT 10G15KTS. FRI...VFR. WINDS NW AT 15G20KTS. SAT...VFR. CHC SHRA/TS WITH MVFR. WINDS NW AT 10 KTS. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && SHORT TERM...LS LONG TERM...RAH AVIATION...CLF
Hazardous weather outlook, Jun 26, 4:20 AM CDT, 4 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 420 AM CDT WED JUN 26 2013 MNZ041>045-047>051-054>059-064>069-073>077-082>085-091>093-270930- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-MEEKER- WRIGHT-YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-WATONWAN-BLUE EARTH-WASECA- STEELE-MARTIN-FARIBAULT-FREEBORN- 420 AM CDT WED JUN 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA... SOUTHWEST MINNESOTA AND WEST CENTRAL MINNESOTA. .DAY ONE...TODAY AND TONIGHT A FEW NON SEVERE THUNDERSTORMS ARE POSSIBLE TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE FOR THUNDERSTORMS FRIDAY NIGHT AND SATURDAY AND THEN AGAIN ON MONDAY AND TUESDAY. THE THREAT FOR SEVERE WEATHER IS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED. MNZ052-053-060>063-070-078-WIZ014>016-023>028-270930- ISANTI-CHISAGO-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-DAKOTA-GOODHUE- POLK-BARRON-RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- 420 AM CDT WED JUN 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL MINNESOTA...SOUTHEAST MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE TODAY AND EARLY TONIGHT. A FEW OF THE STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. THE STORMS WILL BE SLOW MOVING AND WILL BE CAPABLE OF PRODUCING HEAVY RAIN... WHICH COULD LEAD TO ADDITIONAL FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE FOR THUNDERSTORMS FROM THURSDAY THROUGH SATURDAY AND THEN AGAIN ON TUESDAY. THE THREAT FOR SEVERE WEATHER IS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY.
In the hours before
Special weather statement, Jun 26, 2:38 AM CDT, 5 hours 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 238 AM CDT WED JUN 26 2013 MNZ054-260830- LAC QUI PARLE- 238 AM CDT WED JUN 26 2013 AT 237 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MADISON...OR 16 MILES EAST OF ALBEE. THIS STORM WAS MOVING EAST AT 20 MPH. HAIL UP TO NICKEL SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... MADISON. CERRO GORDO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA. && LAT...LON 4512 9602 4495 9588 4493 9630 4511 9629 TIME...MOT...LOC 0739Z 262DEG 19KT 4502 9622 CLF
Special weather statement, Jun 26, 6:18 AM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 618 AM CDT WED JUN 26 2013 MNZ065-067-074-075-261200- BROWN-NICOLLET-RENVILLE-SIBLEY- 618 AM CDT WED JUN 26 2013 AT 613 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG THUNDERSTORM 14 MILES NORTH OF SLEEPY EYE. THIS STORM WAS MOVING SOUTHEAST AT 30 MPH. HAIL UP TO NICKEL SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... GIBBON. ST GEORGE. LAFAYETTE. KLOSSNER. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A WARNING IS ISSUED. && LAT...LON 4439 9423 4421 9445 4444 9484 4459 9459 TIME...MOT...LOC 1118Z 306DEG 25KT 4448 9463
Special weather statement, Jun 26, 7:26 AM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 726 AM CDT WED JUN 26 2013 MNZ075-083-261315- BLUE EARTH-NICOLLET- 726 AM CDT WED JUN 26 2013 AT 723 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES SOUTHWEST OF MANKATO...OR 13 MILES EAST OF MADELIA. THIS STORM WAS MOVING EAST AT 20 MPH. HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... LAKE CRYSTAL. VERNON CENTER. SKYLINE. GOOD THUNDER. EAGLE LAKE. MAPLETON. LAT...LON 4419 9378 4385 9378 4385 9436 4417 9422 TIME...MOT...LOC 1226Z 290DEG 17KT 4405 9414
Special weather statement, Jun 26, 7:45 AM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 745 AM CDT WED JUN 26 2013 WIZ014>016-023>028-261400- POLK-BARRON-RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- INCLUDING THE CITIES OF...AMERY...BALSAM LAKE...RICE LAKE... BARRON...LADYSMITH...HUDSON...NEW RICHMOND...RIVER FALLS... PRESCOTT...MENOMONIE...BOYCEVILLE...DURAND...PEPIN... CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA 745 AM CDT WED JUN 26 2013 ...AREAS OF DENSE FOG WILL IMPROVE IN THE NEXT HOUR... IT HAS BEEN REPORTED THAT NUMEROUS CRASHES HAVE OCCURRED ON INTERSTATE 94 DUE TO DENSE FOG THIS MORNING. VISIBILITIES HAVE FALLEN TO LESS THAN 1/2 MILE IN SPOTS MAKING TRAVEL DIFFICULT. FOG PATCHES MAY BECOME QUITE DENSE IN SHORT DISTANCES SO BE PREPARED TO ENCOUNTER MUCH SLOWER TRAFFIC IN THESE PATCHES. THE FOG WILL BEGIN TO IMPROVE BY 9 AM. BORGHOFF
Special weather statement, Jun 26, 8:09 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 809 AM CDT WED JUN 26 2013 MNZ091>093-261400- FARIBAULT-FREEBORN-MARTIN- 809 AM CDT WED JUN 26 2013 AT 804 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG THUNDERSTORM 15 MILES NORTHEAST OF BLUE EARTH...OR 28 MILES SOUTHEAST OF MADELIA. THIS STORM WAS MOVING SOUTHEAST AT 25 MPH. WINDS UP TO 40 MPH AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... DELAVAN. EASTON. WELLS. BARODA. WALTERS. KIESTER. PRECAUTIONARY/PREPAREDNESS ACTIONS... RAINFALL AMOUNTS OF ONE INCH ARE POSSIBLE FROM THE THUNDERSTORM. THIS MAY RESULT IN BRIEF RUNOFF PROBLEMS AND PONDING OF WATER ON AREA ROADWAYS. && LAT...LON 4351 9363 4350 9416 4385 9426 4385 9366 TIME...MOT...LOC 1309Z 305DEG 23KT 4381 9391 BORGHOFF
The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 1:51 AM CDT | Special Weather Statement | MPX | Big Stone | 69 min |
| Jun 26, 2:18 AM CDT | Severe Thunderstorm Warning | MPX | Stevens, Swift | 42 min |
| Jun 26, 2:38 AM CDT | Special Weather Statement | MPX | Lac qui Parle | 52 min |
| Jun 26, 6:18 AM CDT | Special Weather Statement | MPX | Brown | 42 min |
| Jun 26, 6:38 AM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Brown, Nicollet | 52 min |
| Jun 26, 7:26 AM CDT | Special Weather Statement | MPX | Blue Earth | 49 min |
| Jun 26, 8:09 AM CDT | Special Weather Statement | MPX | Faribault | 51 min |
| Jun 26, 1:32 PM CDT | River Flood Warning | MPX | Le Sueur, Scott, Sibley | 5 days |
| Jun 26, 1:33 PM CDT | Special Weather Statement | MPX | Washington | 57 min |
| Jun 26, 2:33 PM CDT | Special Weather Statement | MPX | Dakota | 42 min |
| Jun 26, 3:12 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 48 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.